# SDR DALA2024020501522

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 19,571 hours, 7,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5438616) ALL EMERGENCY LIGHTS NEAR L1 DOOR INOP. R/R BATTERY PACK M1675 IAW B737 AMM 33-51. CHECKS GOOD.
